# SDR FDEA202301180129

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 90,257 hours, 19,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: AEA01121
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: L3 DOOR AFT JAMB LOWER WEB BOX STATION 1305.25 - STATION 1315.42 LONGERON 26   LEFT - LONGERON 27 LEFT FOUND CRACK   CABIN AT L3 DOOR AFT JAMB LOWER WEB BOX STATION 1305.25 TO STATION 1315.42 BETWEEN   LONGERON 26 LEFT TO LONGERON 27 LEFT, CRACKED SKIN REPAIRED AS PER SRM 53-40-15-2R   REPAIR 3 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
